# SDR ASAA2019050429234

- Difficulty date: May 4, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 13,834 hours, 4,574 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCP ALTITUDE DISPLAY SHOWS AN APPARENT MINUS (-) SIGN. PFD DISPLAYS NORMAL. GROUNDED - YES. ON DEFERRAL.
